# SDR SWAA2013080618860

- Difficulty date: July 30, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 41,929 hours, 24,422 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 149A7671
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING FAIRING NR 196CR CRACKED AT AFT LOWER CORNER.  REPAIRED FAIRING IAW SRM.
